Intravenous Immunoglobulin-Induced Pulmonary Embolism: It Is Time to Act!

Persistent Link:
http://hdl.handle.net/10150/620829
Title:
Intravenous Immunoglobulin-Induced Pulmonary Embolism: It Is Time to Act!
Author:
Bilal, Jawad; Riaz, Irbaz B; Hill, Jennifer L; Zangeneh, Tirdad T
Affiliation:
Univ Arizona, Dept Internal Med
Issue Date:
2016-08
Publisher:
LIPPINCOTT WILLIAMS & WILKINS
Citation:
Intravenous Immunoglobulin-Induced Pulmonary Embolism: It Is Time to Act!, 23 (4):e1074-7 Am J Ther
Journal:
American journal of therapeutics
Rights:
Copyright © 2016 Wolters Kluwer Health, Inc. All rights reserved.
Collection Information:
This item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at repository@u.library.arizona.edu.
Abstract:
Pulmonary embolism (PE) is a common clinical problem affecting 600,000 patients per year in the United States. Although the diagnosis can be easily confirmed by imaging techniques, such as computed tomographic angiography of the chest, the identification of underlying mechanism leading to PE is important for appropriate duration of anticoagulation, and prevention of subsequent episodes. The differential diagnosis of underlying mechanism is broad and must include careful review of medication history. Drug-related thromboembolic disease can be easily missed and may have catastrophic consequences. The identification of the culprit drug is important for prevention of subsequent episodes and choosing appropriate duration of anticoagulation. We report a case of a middle-aged man who developed PE after administration of intravenous immunoglobulin.
Note:
12 Month Embargo
ISSN:
1536-3686
PubMed ID:
26164024
DOI:
10.1097/MJT.0000000000000288
Keywords:
pulmonary embolism; intravenous immunoglobulin; selective immunoglobulin G deficiency; anticoagulation
Version:
Final accepted manuscript
Additional Links:
http://journals.lww.com/americantherapeutics/Citation/2016/07000/Intravenous_Immunoglobulin_Induced_Pulmonary.17.aspx

Full metadata record

DC FieldValue Language
dc.contributor.authorBilal, Jawaden
dc.contributor.authorRiaz, Irbaz Ben
dc.contributor.authorHill, Jennifer Len
dc.contributor.authorZangeneh, Tirdad Ten
dc.date.accessioned2016-10-06T21:28:11Z-
dc.date.available2016-10-06T21:28:11Z-
dc.date.issued2016-08-
dc.identifier.citationIntravenous Immunoglobulin-Induced Pulmonary Embolism: It Is Time to Act!, 23 (4):e1074-7 Am J Theren
dc.identifier.issn1536-3686-
dc.identifier.pmid26164024-
dc.identifier.doi10.1097/MJT.0000000000000288-
dc.identifier.urihttp://hdl.handle.net/10150/620829-
dc.description.abstractPulmonary embolism (PE) is a common clinical problem affecting 600,000 patients per year in the United States. Although the diagnosis can be easily confirmed by imaging techniques, such as computed tomographic angiography of the chest, the identification of underlying mechanism leading to PE is important for appropriate duration of anticoagulation, and prevention of subsequent episodes. The differential diagnosis of underlying mechanism is broad and must include careful review of medication history. Drug-related thromboembolic disease can be easily missed and may have catastrophic consequences. The identification of the culprit drug is important for prevention of subsequent episodes and choosing appropriate duration of anticoagulation. We report a case of a middle-aged man who developed PE after administration of intravenous immunoglobulin.en
dc.language.isoenen
dc.publisherLIPPINCOTT WILLIAMS & WILKINSen
dc.relation.urlhttp://journals.lww.com/americantherapeutics/Citation/2016/07000/Intravenous_Immunoglobulin_Induced_Pulmonary.17.aspxen
dc.rightsCopyright © 2016 Wolters Kluwer Health, Inc. All rights reserved.en
dc.subjectpulmonary embolismen
dc.subjectintravenous immunoglobulinen
dc.subjectselective immunoglobulin G deficiencyen
dc.subjectanticoagulationen
dc.titleIntravenous Immunoglobulin-Induced Pulmonary Embolism: It Is Time to Act!en
dc.typeArticleen
dc.contributor.departmentUniv Arizona, Dept Internal Meden
dc.identifier.journalAmerican journal of therapeuticsen
dc.description.note12 Month Embargoen
dc.description.collectioninformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at repository@u.library.arizona.edu.en
dc.eprint.versionFinal accepted manuscripten

Related articles on PubMed

All Items in UA Campus Repository are protected by copyright, with all rights reserved, unless otherwise indicated.